John Libbey Eurotext

European Journal of Dermatology

Linear IgA bullous dermatosis in a two-year-old child: possible association with aspirin Volume 27, issue 4, July-August 2017

Figures

  • Figure 1
Authors
1 Institute of Pediatrics,
Fondazione Policlinico Universitario A. Gemelli,
Università Cattolica Sacro Cuore, Rome, Italy
2 Institute of Dermatology,
Fondazione Policlinico Universitario A. Gemelli,
Università Cattolica Sacro Cuore, Rome, Italy
a Authors contributed equally

Linear IgA bullous dermatosis (LABD) is a rare acquired autoimmune bullous disease. An adult and childhood variant are recognized.A two-year-old boy was admitted to the emergency room of our university with a generalized blistering skin eruption, involving over 30% of body surface. Clinical manifestations had started 10 days before, following low-dose aspirin administration (100-mg tablet/day for two consecutive days) due to his mother's decision to treat a cold, without consultation with a doctor. [...]